Isotopie de formes fermées en dimension trois. (French) Zbl 0435.58002


58A10 Differential forms in global analysis
57R30 Foliations in differential topology; geometric theory
57R52 Isotopy in differential topology
57R50 Differential topological aspects of diffeomorphisms
58A12 de Rham theory in global analysis
57N10 Topology of general \(3\)-manifolds (MSC2010)
Full Text: DOI EuDML


[1] [C1] Cerf, J.: Sur les difféomorphismes de la sphère de dimension trois (?4 = 0), Lect. Notes in Math. 53, Berlin-Heidelberg-New York: Springer-Verlag 1968 · Zbl 0164.24502
[2] [C2] Cerf, J.: La stratification naturelle des espaces de fonctions différentiables réelles et le théorème de la pseudo-isotopie, Pub. Math. I.H.E.S.39, 5-173 (1977)
[3] [Cu] Curley, D.: Non-singular extensions of Morse functions, Topology16, 89-97 (1977) · Zbl 0359.57007
[4] [E1] Epstein, D.: Projective planes in 3-manifolds, Proc. London Math. Soc. (3)11, 469-484 (1961) · Zbl 0111.18801
[5] [F2] Epstein, D.: Curves on 2-manifolds and isotopies. Acta Math.115, 83-107 (1966) · Zbl 0136.44605
[6] [Gr] Gramain, A.: Sur le type d’homotopie du groupe des difféomorphismes d’une surface compacte, Ann. Sc. E.N.S.6, 53-66 (1973) · Zbl 0265.58002
[7] [Ha] Hatcher, A.: Homeomorphisms of suffciently large ?2-irreducible 3-manifolds, Topology15, 343-347 (1976) · Zbl 0335.57004
[8] [KN] Kupka, I., Ngô van Que: Formes différentielles fermées non singulières, ouvrage collectif, Differential Topology and Geometry, Dijon11974, Lect. Notes in Math. 484, Berlin-Heidelberg-New York: Springer-Verlag 1975
[9] [L1] Laudenbach, F.: Topologie de la dimension trois: homotopie et isotopie, Astérisque 12, Soc. Math. France, 1974 · Zbl 0293.57004
[10] [L2] Laudenbach, F.: Submersions sur le cercle, Bull. Soc. Math. France104, 417-431 (1976)
[11] [LB] Laudenbach, F., Blank, S.: Isotopies des formes fermées en dimension 3, C.R. Acad. Sc. Paris 285 série A 215-218 (1977)
[12] [Ma] Mather, J.: On the right equivalence (non publié). [Lire V. Poenaru, Singularities of analytical spaces, CIME 1974 ciclo II, Cremonese, 1975]
[13] [Mo] Moser, J.: On the volume elements on a manifold, Trans. Amer. Math. Soc.120, 286-294 (1965) · Zbl 0141.19407
[14] [Pa] Papakyriakopoulos, C.: On Dehn’s lemma and the asphericity of knots, Ann. of Math.66, 1-26 (1957) · Zbl 0078.16402
[15] [Ro] Roussarie, R.: Plongements dans les variétés feuilletées et classification de feuilletages sans holonomie. Pub. Math. I.H.E.S.43, 101-141 (1973) · Zbl 0356.57017
[16] [RR] Rosenberg, H., Roussarie, R.: Topological equivalence of Reeb foliations, Topology9, 231-242 (1970) · Zbl 0211.26602
[17] [St] Stallings, J.: On fibering certain 3-manifolds, Topology of 3-manifolds and related topics, Prentice Hall, 1962 · Zbl 1246.57049
[18] [Ti] Tischler, D.: On fibering certain foliated manifolds, Topology9, 153-154 (1970) · Zbl 0189.54502
[19] [Wa] Waldhausen, F.: On irreducible 3-manifolds which are sufficiently large. Ann. of Math.87, 56-88 (1968) · Zbl 0157.30603
[20] [Wh] Whitehead, J.: On 2-spheres in 3-manifolds. Bull. Amer. Math. Soc.64, 161-166 (1958) · Zbl 0084.19103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.